# SDR DALA2022061404158

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 92,376 hours, 20,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 1702 R1 AND R2 SLIDE ARMED LIGHTS INOP ON F/A PANEL, CORRECTIVE ACTION: RELAMPED R1+R2 SWITCHES ON FAP, OPS GOOD OK FOR SVC . MEL+ PLACARD REMOVED (2275654)
